Solpadeine Plus Soluble Tablets (32)

Solpadeine Plus Soluble Tablets (32)

Fast acting and triple formula for pain relief More Details
£7.90
SKU Code: PR025
Sorry this item is out of stock
  • Description
  • Ingredients
  • Warnings
  • Delivery

Description

For short term use for acute pain when regular pain killers such as paracetamol or ibuprofen aren't providing sufficient relief. Help with migraines, dental pain, headaches, period pain, backache, rheumatic pain, sciatica , starians and sprains

If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586

Ingredients

active ingredients - paracetamol 500mg. codeine phosphate hemihydrate 8mg, caffeine 30mg. Also contains sorbitol (E420). Sodium content 427mg per dose. 

Warnings

  • Keep out of sight and reach from children.
  • Do not take anything else containing paracetamol while taking co-codamol.
  • Do not take if you are breast feeding.
  • Do not give to children under the age of 12.
  • Do not take more medicine than the label tell you to.
  • If you do not get better talk to your doctor.
  • Talk to your doctor at once if you take to much of this medicine, even if you are well.
  • If you need to take this medicine continously for more than 3 days then you must see your doctor or pharmacist.
  • This medicine contains codeine which can cause addiction if you take them for more then 3 days. If you take this medication for more then 3 days it can make them worse. 

 

Delivery

Standard Delivery

  • Free Delivery on all orders over £35.00
  • Orders below £35.00 are at charged at just £3.99
  • Delivery is within 2-3 days via Royal Mail 1st Class post.

Same Day Delivery

  • Receive your order on the same day, hand delivered by one of our delivery drivers. 
  • A single charge of £5.99 per order 
  • Available Monday to Friday - Cut off for same day delivery require orders to be placed before 3pm 

Click and Collect

  • Order your product for same day collection at the branch closest to you FREE OF CHARGE
  • This service is currently in the process of being rolled out across all branches, however, during this time certain branches may not appear on the drop down menu. 

You may also like

Nurofen (Ibuprofen) 200mg Medicated Plaster Pack of TWO

Nurofen medicated plasters helps in the management of pain over 24 hours with a single plaster.

£7.99
More Info

MediGenix Bagsy Isothermic Bag 15-25C

Isothermic bag perfect for transporting medicine 15-25 degrees celsius

£16.99

Omega 3, Cod Liver Oil and Magnesium Capsules and Tablets

Cod liver oil plus magnesium supplements

£14.50
More Info

Babystart Fertilsafe Fertility Friendly Lubricant

Sperm friendly lubricant for couples trying to conceive

from £11.88